# SDR MASA200602535

- Difficulty date: November 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 22,210 hours, 17,027 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2918 PHX.  UPON LANDING GLD PANELS DEPLOYED FOLLOWED BY THE INBOARD/OUTBOARD GROUND SPOILER FAULT MESSAGE.  ALL PANELS RETRACTED AND THEN RE-DEPLOYED WITH THE MESSAGE EXTINGUISHED.  MX COMPLIED WITH AN S-POST TEST WITH NO DEFECTS.
